# SDR SWAA2021083011943

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 56,540 hours, 33,461 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SEAL RETAINER CRACKED AFT RETAINER AT DEFLECTION RIB ; / [01] REMOVED AND REPLACED RETAINER PER SOPM 20-50-01; [02] REMOVED AND REPLACED RETAINER PER SOPM 20-50-01 INSPECTED
